Authors: Milosavljevć, Nikola
Stevanović, Dragan 
Title: Detour index of hexagonal chains
Journal: Match
Volume: 72
Issue: 1
First page: 137
Last page: 152
Issue Date: 1-Jan-2014
Rank: M21
ISSN: 0340-6253
Abstract: 
Detour index of a connected graph is defined as the sum of the lengths of the longest paths between all pairs of its vertices. We derive expression for the detour index of hexagonal chains, the molecular graphs of unbranched catacondensed benzenoids, using which we show that the linear hexagonal chain has the minimum, while the zig-zag hexagonal chain has the maximum detour index.
Publisher: Faculty of Sciences, University of Kragujevac
Project: Graph theory and mathematical programming with applications in chemistry and computer science 
Slovenian Research Agency, research grants P1-0285 and J1-4021

Show full item record

SCOPUSTM   
Citations

5
checked on Jun 16, 2024

Page view(s)

30
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.